MathSciNet Relay Station
MathSciNet bibliographic data
MR2753544 81Q05
Hamzavi, M.; Hassanabadi, H.; Rajabi, A. A. Approximate pseudospin solutions of the Dirac equation with the Eckart potential including a Coulomb-like tensor potential. Internat. J. Theoret. Phys. 50 (2011), no. 2, 454–464.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement